×

Found 430 Documents (Results 1–100)

Asymptotic geometric analysis. Part II. (English) Zbl 1496.52001

Mathematical Surveys and Monographs 261. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6360-1/pbk; 978-1-4704-6777-7/ebook). xxxvii, 645 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Fractional Hardy-Sobolev inequalities and existence results for fractional sub-Laplacians. (English. Russian original) Zbl 1450.35012

J. Math. Sci., New York 250, No. 2, 337-350 (2020); translation from Probl. Mat. Anal. 105, 135-145 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A dimension-free reverse logarithmic Sobolev inequality for low-complexity functions in Gaussian space. (English) Zbl 1453.60084

Klartag, Bo’az (ed.) et al., Geometric aspects of functional analysis. Israel seminar (GAFA) 2017–2019. Volume 1. Cham: Springer. Lect. Notes Math. 2256, 263-271 (2020).
MSC:  60G15 60E15 60B05
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Poincaré and logarithmic Sobolev inequalities for a class of singular Gibbs measures. (English) Zbl 1459.60047

Klartag, Bo’az (ed.) et al., Geometric aspects of functional analysis. Israel seminar (GAFA) 2017–2019. Volume 1. Cham: Springer. Lect. Notes Math. 2256, 219-246 (2020).
MSC:  60E15 60B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Remarks on the Hardy type inequalities with remainder terms in the framework of equalities. (English) Zbl 1435.26017

Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 247-258 (2019).
MSC:  26D10 46E35
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid

The random matrix theory of the classical compact groups. (English) Zbl 1433.22001

Cambridge Tracts in Mathematics 218. Cambridge: Cambridge University Press (ISBN 978-1-108-41952-9/hbk; 978-1-108-30345-3/ebook). xi, 211 p. (2019).
MSC:  22C05 15B51 60B15
PDF BibTeX XML Cite
Full Text: DOI

A family of integral inequalities on the interval \([-1,1]\). (English) Zbl 1414.26033

Agarwal, Praveen (ed.) et al., Advances in mathematical inequalities and applications. Singapore: Birkhäuser. Trends Math., 323-331 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software